Alert archive / Texas / Tornado Warnings in 2010
Tornado Warning 39, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Oct 23, 2010, 3:57 PM CDT for Hill County, Navarro County, Texas. It was in force for 48 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 23, 2010, 3:57 PM CDT (20:57 UTC)
- Expired
- Oct 23, 2010, 4:45 PM CDT
- In force
- 48 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Hill County, TX, Navarro County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 95 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 23, 3:59 PM CDT | TSTM WND GST 76 | Hubbard, TX | ALSO REPORT OF TREE LIMB DAMAGE IN TOWN. TIME ESTIMATED FROM RADAR. |
| Oct 23, 4:23 PM CDT | HAIL 1.75 | 9 W Richland, TX | GOLFBALL SIZED HAIL WAS REPORTED IN PURDON. |
| Oct 23, 4:38 PM CDT | HAIL 2 | 2 S Corsicana, TX | REPORTED VIA SPOTTER NETWORK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 23, 12:05 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.0 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1496 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 606 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 8.0
The text
As transmitted, in the capitals the NWS used until 2016.
044
WFUS54 KFWD 232057
TORFWD
TXC217-349-232145-
/O.NEW.KFWD.TO.W.0039.101023T2057Z-101023T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
357 PM CDT SAT OCT 23 2010
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN HILL COUNTY IN NORTH CENTRAL TEXAS...
WESTERN NAVARRO COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 445 PM CDT
* AT 358 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO NEAR HUBBARD...MOVING NORTHEAST AT 40 MPH.
* THE TORNADO WILL BE NEAR...
BARRY AND RICHLAND AROUND 420 PM CDT...
OAK VALLEY...MUSTANG AND ANGUS AROUND 425 PM CDT...
CORSICANA...RETREAT...EMHOUSE AND NAVARRO AROUND 430 PM CDT...
RICE AROUND 440 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR EASTERN TEXAS.
&&
LAT...LON 3188 9635 3182 9667 3182 9673 3180 9676
3180 9678 3189 9689 3225 9656 3226 9653
3219 9637
TIME...MOT...LOC 2058Z 224DEG 34KT 3188 9675
$$
07/BB1 follow-up statement
715
WWUS54 KFWD 232123
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
423 PM CDT SAT OCT 23 2010
TXC217-232132-
/O.CAN.KFWD.TO.W.0039.000000T0000Z-101023T2145Z/
HILL TX-
423 PM CDT SAT OCT 23 2010
...THE TORNADO WARNING FOR SOUTHEASTERN HILL COUNTY IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR EASTERN TEXAS.
LAT...LON 3189 9637 3183 9666 3184 9671 3185 9673
3189 9675 3197 9675 3221 9655 3222 9646
3219 9637
TIME...MOT...LOC 2122Z 221DEG 41KT 3200 9656
$$
TXC349-232145-
/O.CON.KFWD.TO.W.0039.000000T0000Z-101023T2145Z/
NAVARRO TX-
423 PM CDT SAT OCT 23 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR CENTRAL
NAVARRO COUNTY...
AT 422 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED 7 MILES SOUTHWEST OF
OAK VALLEY...MOVING NORTHEAST AT 50 MPH. GOLF BALL SIZED HAIL HAS
BEEN REPORTED WITH THIS STORM BETWEEN DAWSON AND OAK VALLEY.
THE TORNADO WILL BE NEAR...
CORSICANA...RETREAT...MUSTANG AND ANGUS AROUND 430 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS DEVELOPING TORNADO MAY BE OBSCURED BY RAIN. IF YOU WAIT UNTIL
THE TORNADO IS VISIBLE BEFORE TAKING COVER IT WILL BE TOO LATE!
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR EASTERN TEXAS.
&&
LAT...LON 3189 9637 3183 9666 3184 9671 3185 9673
3189 9675 3197 9675 3221 9655 3222 9646
3219 9637
TIME...MOT...LOC 2122Z 221DEG 41KT 3200 9656
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Oct 23, 3:15 PM CDT, 42 minutes earlier.
Area forecast discussion, Oct 23, 3:15 PM CDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 315 PM CDT SAT OCT 23 2010 .DISCUSSION... AT FORECAST TIME A WELL DEFINED OUTFLOW BOUNDARY WAS LOCATED FROM ROUGHLY THE CITY OF DALLAS SOUTHWESTWARD TO JUST NORTH OF GOLDTHWAITE. 1930Z WATER VAPOR IMAGERY INDICATED THAT THE BASE OF A SHORTWAVE TROUGH WAS ROTATING NORTHEAST MOVING TOWARDS AREAS JUST SOUTH OF WACO. LARGE SCALE FORCING FOR ASCENT WAS AIDING IN THE DEVELOPMENT OF WIDESPREAD THUNDERSTORMS OVER MUCH OF NORTH TEXAS THIS AFTERNOON. FOR THE REMAINDER OF THE AFTERNOON...THE BIGGEST SEVERE THUNDERSTORM THREAT WOULD APPEAR TO EXIST FOR AREAS SOUTHEAST OF THE CURRENT LOCATION OF THE OUTFLOW BOUNDARY...GENERALLY SOUTHEAST OF A DALLAS TO GOLDTHWAITE LINE. LOCALLY CALCULATED ENVIRONMENTAL PARAMETERS INDICATE THAT THIS ENVIRONMENT IS CHARACTERIZED BY 1500 J/KG OF MIXED LAYER CAPE...50 KTS OF 0-6 KM BULK SHEAR AND 30 KTS OF 0-1 KM BULK SHEAR. BETWEEN THE STRONG FORCING FOR ASCENT ASSOCIATED WITH THE SHORTWAVE TROUGH AND OUT AHEAD OF THE OUTFLOW BOUNDARY THINKING IS THAT STORM MODE WILL BE LARGELY QUASI-LINEAR. THE CAPE AND SHEAR PARAMETERS COMBINED SUGGEST THAT SUPERCELL STRUCTURES WILL LIKELY BE EMBEDDED WITHIN THESE QUASI-LINEAR STRUCTURES. DAMAGING OUTFLOW WINDS AND LARGE HAIL ARE THE PRIMARY SEVERE WEATHER HAZARDS...HOWEVER TORNADOES ARE POSSIBLE THRU THE EARLY EVENING HOURS AS WELL. TORNADO POTENTIAL...SOUTHEAST OF THE OUTFLOW BOUNDARY THE LARGE SCALE FORCING FOR ASCENT HAS CAUSED PRESSURE FALLS ON THE ORDER OF 1 MB/HR. WINDS HAD BACKED A BIT WHERE PRESSURE FALLS WERE OCCURRING WHICH WAS BRINGING 0-1 KM STORM RELATIVE HELICITY VALUES UP ABOVE 300 M2/S2. WITH SOME BREAKS IN THE CLOUD COVER 0-3 KM CAPE VALUES HAVE CLIMBED TO NEAR 100 J/KG OVER THE SAME AREA. THINKING IS THAT STORMS THAT DEVELOP SOUTHEAST OF THE OUTFLOW BOUNDARY AND CAN REMAIN DISCRETE THE LONGEST WILL BE THE MOST LIKELY TO PRODUCE TORNADOES THROUGH THIS EVENING. ANY QLCS ACTIVITY MAY ALSO PRODUCE BRIEF TORNADOES IN THIS HIGHLY SHEARED LOW LEVEL ENVIRONMENT. FLASH FLOODING POTENTIAL...PWATS HAVE CLIMBED TO NEAR 1.5 INCHES ACROSS MUCH OF THE FORECAST AREA. WHILE THE REGION HAS BEEN WELL BELOW NORMAL IN TERMS OF PRECIPITATION FOR THE MONTH OF OCTOBER...RAINFALL RATES OF 1.5 TO 2 INCHES PER HOUR REMAIN POSSIBLE THRU LATE THIS EVENING. ANY LOCATIONS THAT SEE MULTIPLE ROUNDS OF THUNDERSTORMS WILL LIKELY SEE SOME LOCALIZED FLOODING PROBLEMS. TONIGHT...LATE THIS EVENING THE SHORTWAVE TROUGH IS EXPECTED TO MOVE NORTHEAST INTO EASTERN OK SPREADING LARGE SCALE FORCING FOR SUBSIDENCE OVER NORTH TX. THE LOSS OF DAYTIME HEATING COUPLED WITH FORCING FOR SUBSIDENCE IS EXPECTED TO BRING A QUICK END TO TSTM ACTIVITY A FEW HRS AFTER SUNSET. SUNDAY...A STRONG SHORTWAVE TROUGH CURRENTLY MOVING SOUTHEAST THRU NV IS EXPECTED TO MOVE INTO THE SOUTHERN PLAINS SUNDAY AFTERNOON. THE REMNANT OUTFLOW BOUNDARY AND DRYLINE ARE EXPECTED TO BE DRAPED OVER THE CWA TOMORROW AFTERNOON. THE LATEST MODEL CONSENSUS HAS THIS BOUNDARY EXTENDING FROM A SHERMAN TO DFW TO HAMILTON LINE AT 18Z EARLY SUNDAY AFTERNOON. ASSUMING THIS BOUNDARY POSITION IS ACCURATE WE WILL LIKELY SEE ANOTHER ROUND OF STRONG THUNDERSTORMS DEVELOP SUNDAY AFTERNOON. CAPE VALUES ARE ONCE AGAIN EXPECTED TO CLIMB TO 1500 J/GK WHILE DEEP LAYER SHEAR VALUES REMAIN AROUND 50 TO 55 KTS. ONCE AGAIN SUPERCELL THUNDERSTORMS WILL BE POSSIBLE IN THIS ENVIRONMENT. LARGE HAIL MAY BE A BIGGER THREAT TOMORROW AFTERNOON AS MID LEVEL LAPSE RATES LOOK TO BE STEEPER THAN THEY ARE TODAY. THE NEAR SURFACE WINDS APPEAR TO BE SLIGHTLY WEAKER AND MORE VEERED ALONG THE FRONT TOMORROW...SO THE TORNADO THREAT MAY BE A BIT LOWER...HOWEVER ISOLATED TORNADOES WILL REMAIN POSSIBLE. THE REMAINDER OF THE FORECAST REMAINS LARGELY UNCHANGED AT THIS TIME WITH THE FOCUS OF THE FORECAST PACKAGE ON THE NEXT 24 TO 48 HRS. CAVANAUGH && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 65 84 63 88 59 / 60 20 20 5 10 WACO, TX 67 86 64 88 63 / 50 30 30 5 10 PARIS, TX 64 83 62 83 59 / 60 40 40 10 20 DENTON, TX 64 84 59 87 56 / 50 20 10 5 10 MCKINNEY, TX 65 84 60 86 56 / 60 30 30 10 20 DALLAS, TX 66 84 62 87 60 / 60 30 20 10 10 TERRELL, TX 67 84 64 86 62 / 60 40 30 10 10 CORSICANA, TX 67 84 65 85 64 / 60 40 40 5 10 TEMPLE, TX 67 85 63 88 63 / 50 30 30 5 10 MINERAL WELLS, TX 60 85 54 90 53 / 20 10 10 5 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Oct 23, 4:19 AM CDT, 11 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 419 AM CDT SAT OCT 23 2010 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-232100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 419 AM CDT SAT OCT 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. NUMEROUS THUNDERSTORMS WILL AFFECT NORTH TEXAS TODAY. SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE ACROSS ALL AREAS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE... ESPECIALLY IN AREAS SOUTH OF INTERSTATE 20 THIS AFTERNOON. LOCALLY HEAVY RAINS CAN ALSO BE EXPECTED. THUNDERSTORM COVERAGE AND INTENSITY WILL DIMINISH FROM WEST TO EAST THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE ON SUNDAY AFTERNOON AND SUNDAY EVENING IN AREAS EAST OF A LINE FROM SHERMAN TO DALLAS TO LAMPASAS. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES ARE POSSIBLE. WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS EASTERN PARTS OF NORTH TEXAS ON MONDAY NIGHT AS A COLD FRONT MOVES ACROSS THE AREA. SEVERE WEATHER IS NOT EXPECTED MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED IN AREAS WEST OF INTERSTATE 35 BY LATE THIS MORNING AND ACROSS THE REST OF NORTH TEXAS BY EARLY THIS AFTERNOON.
In the hours before
Special weather statement, Oct 23, 2:19 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
219 PM CDT SAT OCT 23 2010
TXZ104-105-120-121-231945-
HUNT TX-COLLIN TX-ROCKWALL TX-KAUFMAN TX-
219 PM CDT SAT OCT 23 2010
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN COLLIN COUNTY
WESTERN HUNT COUNTY
NORTHERN KAUFMAN COUNTY
ROCKWALL COUNTY
AT 219 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF
WYLIE TO 4 MILES NORTH OF SEAGOVILLE...MOVING NORTHEAST AT 25 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE CADDO MILLS...FATE...
FORNEY...GREENVILLE...HEATH...QUINLAN...ROCKWALL...ROYSE CITY AND
TERRELL.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3329 9608 3268 9608 3266 9652 3290 9652
3306 9646
TIME...MOT...LOC 1919Z 238DEG 22KT 3302 9640 3274 9651Special weather statement, Oct 23, 2:39 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
239 PM CDT SAT OCT 23 2010
TXZ118-119-133-134-232015-
TARRANT TX-DALLAS TX-JOHNSON TX-ELLIS TX-
239 PM CDT SAT OCT 23 2010
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN DALLAS COUNTY
NORTHWESTERN ELLIS COUNTY
NORTHEASTERN JOHNSON COUNTY
SOUTHEASTERN TARRANT COUNTY
AT 239 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER MANSFIELD...MOVING NORTHEAST AT 30 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ARLINGTON...CEDAR HILL...
COCKRELL HILL...DALWORTHINGTON GARDENS...DESOTO...DUNCANVILLE...
EVERMAN...GLENN HEIGHTS...GRAND PRAIRIE...KENNEDALE...LANCASTER...
MANSFIELD...MIDLOTHIAN...OAK LEAF...OVILLA...PANTEGO...RED OAK...
RENDON...VENUS AND CEDAR HILL STATE PARK.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3287 9690 3250 9670 3241 9703 3238 9716
3264 9730
TIME...MOT...LOC 1939Z 226DEG 25KT 3257 9712Local storm report, Oct 23, 2:41 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
241 PM CDT SAT OCT 23 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM TSTM WND DMG 2 SSE NORTH RICHLAND HILLS 32.80N 97.24W
10/23/2010 TARRANT TX TRAINED SPOTTER
A RESIDENCE ROOF WAS PARTIALLY BLOWN OFF NEAR BOWSPIRIT
LANE. TIME ESTIMATED.Local storm report, Oct 23, 2:41 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT...RETRANSMITTED
NATIONAL WEATHER SERVICE FORT WORTH TX
241 PM CDT SAT OCT 23 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM TSTM WND DMG 2 SSE NORTH RICHLAND HILLS 32.80N 97.24W
10/23/2010 TARRANT TX TRAINED SPOTTER
A RESIDENCE ROOF WAS PARTIALLY BLOWN OFF NEAR BOWSPIRIT
LANE. TIME ESTIMATED.Special weather statement, Oct 23, 2:46 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 246 PM CDT SAT OCT 23 2010 TXZ159-232015- MCLENNAN TX- 246 PM CDT SAT OCT 23 2010 ...SIGNIFICANT WEATHER ADVISORY FOR... MCLENNAN COUNTY AT 247 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF WOODWAY...MOVING NORTHEAST AT 30 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE BELLMEAD...BEVERLY HILLS... HALLSBURG...HEWITT...LACY-LAKEVIEW...MART...NORTHCREST...ROBINSON... WACO...WEST AND WOODWAY. PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3158 9743 3185 9705 3154 9681 3137 9730 TIME...MOT...LOC 1947Z 231DEG 26KT 3148 9727
Special weather statement, Oct 23, 3:51 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
351 PM CDT SAT OCT 23 2010
TXZ160-232115-
FALLS TX-
351 PM CDT SAT OCT 23 2010
...SIGNIFICANT WEATHER ADVISORY FOR...
FALLS COUNTY
AT 345 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 16 MILES SOUTHWEST OF MARLIN...MOVING NORTHEAST
AT 35 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE LOTT...MARLIN AND ROSEBUD.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR EASTERN TEXAS.
LAT...LON 3117 9714 3147 9676 3123 9660 3111 9682
3112 9683 3100 9708
TIME...MOT...LOC 2045Z 225DEG 31KT 3113 9697The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 22, 7:20 PM CDT | Special Weather Statement | FWD | Cooke | 25 min |
| Oct 22, 8:03 PM CDT | Special Weather Statement | FWD | Grayson | 27 min |
| Oct 23, 7:10 AM CDT | Special Weather Statement | FWD | Young | 35 min |
| Oct 23, 7:56 AM CDT | Special Weather Statement | FWD | Jack, Montague | 34 min |
| Oct 23, 9:25 AM CDT | Special Weather Statement | FWD | Eastland, Stephens | 35 min |
| Oct 23, 10:11 AM CDT | Special Weather Statement | FWD | Eastland, Palo Pinto | 34 min |
| Oct 23, 10:53 AM CDT | Special Weather Statement | FWD | Wise | 22 min |
| Oct 23, 11:25 AM CDT | Special Weather Statement | FWD | Cooke | 35 min |
| Oct 23, 11:42 AM CDT | Special Weather Statement | FWD | Erath, Hood, Parker, Somervell | 33 min |
| Oct 23, 12:02 PM CDT | Special Weather Statement | FWD | Grayson | 28 min |
| Oct 23, 12:03 PM CDT | Special Weather Statement | FWD | Tarrant | 27 min |
| Oct 23, 12:06 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 54 min |
| Oct 23, 12:30 PM CDT | Special Weather Statement | FWD | Grayson | 30 min |
| Oct 23, 12:46 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 44 min |
| Oct 23, 12:53 PM CDT | Tornado Warning | FWD | Tarrant | 25 min |
| Oct 23, 1:04 PM CDT | Flash Flood Warning | FWD | Hood, Parker, Tarrant | 116 min |
| Oct 23, 1:06 PM CDT | Tornado Warning | FWD | Collin, Dallas, Denton | 39 min |
| Oct 23, 1:07 PM CDT | Flash Flood Warning | FWD | Cooke, Denton, Grayson | 113 min |
| Oct 23, 1:53 PM CDT | Special Weather Statement | FWD | Bosque, Somervell | 37 min |
| Oct 23, 1:55 PM CDT | Special Weather Statement | FWD | Johnson | 35 min |
| Oct 23, 2:19 PM CDT | Special Weather Statement | FWD | Hunt, Rockwall | 26 min |
| Oct 23, 2:39 PM CDT | Special Weather Statement | FWD | Dallas | 36 min |
| Oct 23, 2:46 PM CDT | Special Weather Statement | FWD | McLennan | 29 min |
| Oct 23, 2:57 PM CDT | Flash Flood Warning | FWD | Dallas, Rockwall | 3 hr |
| Oct 23, 3:14 PM CDT | Flash Flood Warning | FWD | Ellis, Johnson, Tarrant | 2 hr |
| Oct 23, 3:15 PM CDT | Severe Thunderstorm Warning | FWD | Hill, Limestone, McLennan, Navarro | 60 min |
| Oct 23, 3:34 PM CDT | Tornado Warning | FWD | Ellis, Henderson, Kaufman, Navarro | 41 min |
| Oct 23, 3:51 PM CDT | Special Weather Statement | FWD | Falls | 24 min |
| Oct 23, 4:03 PM CDT | Severe Thunderstorm Warning | FWD | Falls, Freestone, Leon, Limestone, Robertson | 42 min |
| Oct 23, 4:08 PM CDT | Tornado Warning | FWD | Kaufman, Van Zandt | 52 min |
| Oct 23, 4:17 PM CDT | Tornado Warning | FWD | Falls, Freestone, Leon, Limestone, Robertson | 58 min |
| Oct 23, 4:34 PM CDT | Tornado Warning | FWD | Henderson, Navarro | 41 min |
| Oct 23, 4:47 PM CDT | Tornado Warning | FWD | Rains, Van Zandt | 43 min |
| Oct 23, 5:12 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Van Zandt | 48 min |
| Oct 23, 5:14 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Limestone | 46 min |
| Oct 23, 5:55 PM CDT | Severe Thunderstorm Warning | FWD | Leon | 50 min |
| Oct 23, 5:58 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone | 47 min |
| Oct 23, 6:18 PM CDT | Areal Flood Advisory | FWD | Anderson, Freestone, Leon | 117 min |
| Oct 23, 6:41 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Leon | 17 min |
Nearby
Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.